# SDR ASAA2023022442074

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 3,428 hours, 989 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT (L2) ILLUMINATED OVERHEAT DURING TAXI. QRH PROCEDURE ACCOMPLISHED AND LIGHT STAYED OUT. GROUNDED - YES. WINDOW HEAT OPS NORMAL NO MX ACTION NEEDED.
